# SDR USAA2012022800003

- Difficulty date: February 16, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453T153713
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AFT SUPPORT ANGLE (INTERCOSTAL) IS DAMAGED AT AFT CARGO COMPARTMENT CEILING STRUCTURE AT BS 1278, RBL 78.  REPLACED AFT SUPPORT ANGLE ON INTERCOSTAL AT BS 1278, RBL 78 IAW B767 SRM 51-40-02-0G, PAR 7, FIG 12.
